# SDR CA131218024

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Contaminated
- Location: Le Slat Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SLATS FAIL MESSAGE APPEARS ON APPROACH, DUE TO THE NR 6 RESOLVER TRIPPED.  WATER ACCUMULATION IN THE BELL HOUSINGS OF THE RT SLAT ACTUATORS.  RESET TRIP INDICATORS IAW AMM 27-81-09, CHECKED FOR WATER IAW SL. CLEARED INHIBITS IAW AMM AND OPS CHECK GOOD.  NO COMPONENTS WERE REPLACED.
